# SDR HALA2019050900235

- Difficulty date: May 8, 2019
- Submitted: May 9, 2019
- Operation: Air carrier
- Aircraft: N495HA
- Make and model: Boeing 717-200
- Aircraft serial: 55001
- Aircraft time: 25,469 hours, 20,638 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D29984213
- Part serial: 1352
- Condition: Torn
- Location: Tailcone
- Part time: 1,580 hours, 3,539 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: A, B
- Precautionary procedure: F

## Discrepancy

FUEL SMELL, THEN, R TAIL HI WITH APU FIRE DET. SHOT BOTH BOTTLES TO APU. (TAIL SLIDE DEPLOYED).  REMOVED AND INSTALLED A NEW TAIL CONE SLIDE PER AMM 25-61-02-400-801 AND TASK CARD 25-060-06-02.
